# SDR AALA2018121109049

- Difficulty date: November 13, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL BETWEEN FRAMES 66 - 68, STRINGER 23R,  IN THE AFT GALLEY.  REPLACED THE LOWER SILL IAW SRM 51-72-11, AND DRAWING D53480505.
